# SDR AALA201812179019

- Difficulty date: November 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000301200
- Part serial: HF3038
- Condition: Saturated
- Location: Elevator
- Part time: 46,539 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON ELEVATOR AT HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL LOCATED 5.500 INCH OUTBOARD FROM ELEVATOR RIB 5 AND 4.0 INCH FROM TRAILING EDGE ON LEFT HAND HORIZONTAL STABILIZER. REPAIRED ELEVATOR UPPER SKIN PANEL PER SRM 55-21-11-300-005.
